# SDR IPXA2020051555288

- Difficulty date: April 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB7525501
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 ENG. PYLON AFT BULKHEAD ASSY. HAS CORROSION COMMON TO THE INNER BORE LUG OF BULKHEAD P/N AUB7502-507 & AUB 7502-509.REPAIRED #3 ENG. PYLON AFT BULKHEAD ASSY. IAW VT-SAA EA 011-5410-01-A8166 REV. I/R AND UPS EO MD11-5410-76449-A. (MINOR).
